American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32U35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Thomas Bloom. Weighted polynomials and weighted pluripotential theory. Trans. Amer. Math. Soc. 361 (2009) 2163-2179. MR 2465832.
Abstract, references, and article information   
View Article: PDF

[2] Filippo Bracci, Giorgio Patrizio and Stefano Trapani. The pluricomplex Poisson kernel for strongly convex domains. Trans. Amer. Math. Soc. 361 (2009) 979-1005. MR 2452831.
Abstract, references, and article information   
View Article: PDF

[3] Zbigniew Blocki. The Bergman metric and the pluricomplex Green function. Trans. Amer. Math. Soc. 357 (2005) 2613-2625. MR 2139520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Evgeny A. Poletsky. Approximation of plurisubharmonic functions by multipole Green functions. Trans. Amer. Math. Soc. 355 (2003) 1579-1591. MR 1946406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1